MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SPRUNG RESERVOIR SET W/DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SPRUNG RESERVOIR SET W/DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FV046T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a sprung reservoir-set (# fv046t) was implanted during a revision procedure (medwatch#3 004721439-2024-00120) performed on (b)(6) 2024.The sprung reservoir was implanted together with # fx418t (medwatch#3004721439-2024-00135).According to the complainant, the shunt system caused a blockage.The patient underwent an additional revision procedure.The complainant device will be returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 7 months height: 64 cm weight: 9 kg gender: male same incident/patient as medwatch# 3004721439-2024-00135.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the reservoir was determined.Permeability test: a permeability test has shown that the reservoir is permeable.Results: based on our investigation results, we cannot determine functional deviations or other abnormalities in the product.How the abovementioned functional impairment occurred is not clear to us at the time of examination.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
SPRUNG RESERVOIR SET W/DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key19405675
Report Number3004721439-2024-00153
Device Sequence Number20527314
Product Code JXG
UDI-Device Identifier04041906131395
UDI-Public4041906131395
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV046T
Device Catalogue NumberFV046T
Device Lot Number20064183
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 MO
Patient SexMale
Patient Weight9 KG